# SDR USAA2011091200004

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 56,406 hours, 37,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Misinstalled
- Location: Megaphone
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD FLIGHT ATTENDANT STATION MEGAPHONE INOPERATIVE.  MAINTENANCE FOUND THE BATTERIES INSTALLED UPSIDE DOWN.  REINSTALLED BATTERIES IN PROPER ORDER.  OPS CHECK GOOD.
